# SDR ALGA2017101243723

- Difficulty date: October 6, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N639BG
- Make and model: Agusta AW139
- Aircraft serial: 41343
- Aircraft time: 1,896 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tab
- Condition: Missing
- Location: Main Rotor Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING MAIN ROTOR BLADE TRIM TAB, DISCOVERED DURING POST FLIGHT INSPECTION.
